# SDR 2005000009

- Difficulty date: July 11, 2005
- Submitted: July 20, 2005
- Operation: Air carrier
- Aircraft: N270AX
- Make and model: Doug DC-10-30
- Aircraft serial: 48318
- Aircraft time: 34,885 hours, 7,428 cycles
- Engine: Ge CF650C2B
- Engine time: 31,857 hours, 6,843 cycles
- System (JASC): 7314 · Engine Fuel Pump
- Part: Pump
- Part number: 925708
- Part serial: 12508
- Condition: Defective
- Location: Engine Fuel
- Stage of operation: TO
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: C

## Discrepancy

NR 1 ENGINE WOULD NOT MAKE TAKEOFF POWER.  REMOVED AND REPLACED MAIN ENGINE FUEL PUMP NR 1 ENG IAW 73-12.  REMOVED AND REPLACED MAIN FUEL FILTER IAW 73-11.  REMOVED AND REPLACED MEC IAW 73-20 RAN ENGINE PER OMNI JET RUN HANDBOOK, OPS CHECKS GOOD AT THIS TIME.
